MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 5.7X6.5, 3MM; DENTAL HEAL COLLAR

ZIMMER DENTAL HEAL COLLAR 5.7X6.5, 3MM; DENTAL HEAL COLLAR
Model Number HC563
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that during uncovering both healing collars could not be screwed in the implants threads (maybe threads problem of implant).Procedure was completed using other healing collars but only temporary.Tooth location: 36.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One healing collars (hc565 & hc563) were returned for investigation.Visual evaluation of the as returned products identified damage around the threads.Functional testing was performed using an applicable in-house implant.The devices could not be threaded fully into the implant due to thread damage.Device history record (dhr) review for the lots (2020031535 & 2021020192) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2020031535 & 2021020192) for similar events (complaint category keywords: does not seat) and no other complaint was identified.Therefore, based on the available information, healing collar malfunction did occur and the reported event was confirmed.

Brand Name
HEAL COLLAR 5.7X6.5, 3MM
Common Device Name
DENTAL HEAL COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12786054
Report Number0002023141-2021-03164
Device Sequence Number4018468
Product Code NHA
UDI-Device Identifier00889024015111
UDI-Public(01)00889024015111(17)260204(10)2021020192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Model NumberHC563
Device Catalogue NumberHC563
Device Lot Number2021020192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age36 YR
Patient SexMale